| Model Number |
8881540111 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.¿ as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported that the primary registered nurse (rn) attached needle tip to 30 cc syringe.The nurse drew up 20cc sterile water from one vial and cefepime from another vial to mix.The solution was appropriate yellow in color in the syringe.When primary rn removed the needle cap, a dark brown/black mold looking substance was noticed on syringe base.The nurse redrew up medication with all new materials.There was no patient harm reported.